# SDR A6WA201040533

- Difficulty date: July 7, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326CR OUTER SKIN HAS NUMEROUS GOUGES, DEEPEST GOUGE .017".  BLENDED
GOUGES IAW REO 601R-55-32-267.
